# SDR SWAA970342

- Difficulty date: March 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N94SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 23053
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D CHECK, FOUND FWD ENTRY DOOR FUSELAGE TORQUE TUBE CAVITY OUTER SKIN GOUGED AND DENTED ON INBOARD SIDE.  REPAIRED PER BOEING SRM.
